# SDR CA010314009

- Difficulty date: February 18, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7827015
- Condition: Cracked
- Location: Lt Propeller
- Part time: 9,085 hours, 10,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT PROPELLER ASSEMBLY HAD EVIDENCE OF OIL LEAK. UPON FURTHER INVESTIGATION LEAK WAS FOUND TO BE COMING FROM NR 4 BLADE. AFTER REMOVING THE LEFT NR 4 BLADE THE OUTER BEARING RACE WITHIN THE PROPELLER HUB WAS FOUND TO BE CRACKED AND GALLED.LEFT PROPELLER HUB, PROPELLER ACTUATOR, AND 3 BLADES WERE REPLACED DUE TO OIL CONTAMINATION AND AN ADDITIONAL BEARING RACE FOUND GALLED. AIRCRAFT RETURNED TO SERVICE.
